Skip to Content

Taking an extra dose of gabapentin on accident?

Responses (1)

laylaj 22 Sep 2017

First off: I would highly recommend calling your ER IMMEDIATELY and speak with a licensed nurse.
Let her (or him) know the dosage you took and how you feel. Depending on the amount of Gabapentin you've taken, you might experience more dizzienss and/or sleepiness. I, myself, have accidentally doubled my dose of Gabapentin after my dosage was changed and I was adjusting. I felt both dizzy and sleepy, and felt nausea as well. After some time the symptoms finally passed. Just a note: My dosage was only 1200 Mg. Good luck and take care of yourself,

Bmacko 22 Sep 2017

Just to clarify. I havent taken it yet but wasnt sure so wanted to know what affects it would have on me

kkeating60 11 Jan 2019

My dosage was changed from 600 mg to 1800 mg. I thought I forgot to take them. I took another dose of 1800 mg. I feel dizzy, confused, slow movements of fingers & feet, sleepy.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions